# SDR DHL9680619C

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING TOP SURFACE BETWEEN NR 1 ENGINE AND NR 2 ENGINE BULGED BY CORROSION IN SEVERAL PLACES.  REMOVED CORROSION AND REPAIRED PER SRM 57-2-1.
